# SDR HEEA084184

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,249 hours
- System (JASC): 5246 · Fluid Service Doors
- Part: Bracket
- Part number: A29261
- Condition: Broken
- Location: Access Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT TRANSMISSION ACCESS DOOR STRUT UPPER ATTACH BRACKET BROKEN. SCRAPPED.
